본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of number theory 26건

  1. [해외논문]   Editorial Board  


    Journal of number theory v.187 ,pp. IFC , 2018 , 0022-314x ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Editorial Board  


    Journal of number theory v.187 ,pp. IFC - IFC , 2018 , 0022-314x ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   Constructing minimal periods of quadratic irrationalities in Zagier's reduction theory  

    Smith, Barry R.
    Journal of number theory v.187 ,pp. 1 - 26 , 2018 , 0022-314x ,

    초록

    Abstract Dirichlet's version of Gauss's reduction theory for indefinite binary quadratic forms includes a map from Gauss-reduced forms to strings of natural numbers. It attaches to a form the minimal period of the continued fraction of a quadratic irrationality associated with the form. When Zagier developed his own reduction theory, parallel to Dirichlet's, he omitted an analogue of this map. We define a new map on Zagier-reduced forms that serves as this analogue. We also define a map from the set of Gauss-reduced forms into the set of Zagier-reduced forms that gives a near-embedding of the structure of Gauss's reduction theory into that of Zagier's. From this perspective, Zagier-reduction becomes a refinement of Gauss-reduction.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   On L-functions of twisted T-adic exponential sums  

    Niu, Chuanze (School of Mathematical Sciences, Liaocheng University, Liaocheng 252059, PR China ) , Liu, Wenxin (Department of Mathematics, Tianjin Chengjian University, Tianjin 300384, PR China ) , Liu, Chunlei (Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, PR China)
    Journal of number theory v.187 ,pp. 27 - 40 , 2018 , 0022-314x ,

    초록

    Abstract Let f ( x ) = ∑ v ∈ I a v x v ∈ F q [ x 1 ± 1 , x 2 ± 1 , ⋯ , x n ± 1 ] with I ∈ Z n be a nonconstant Laurent polynomial in n -variables. Twisted T -adic exponential sums associated to f are studied. The lower bound of the T -adic Newton polygon of the characteristic function C f , u ( s , T ) is established. When n = 1 and f ( x ) is a polynomial of degree d , firstly, we show the T -adic Newton polygon of C f , u ( s , T ) enjoys some stable and ordinary properties at the points whose abscissas are k d , k ∈ N and then we show the Newton slopes of the twisted L -function L f , u ( s , π m ) are independent of m when m is large enough. As a consequence, we also show the Newton slopes of L f , u ( s , T ) form arithmetic progressions which generalize the result of Davis–Wan–Xiao to the twisted case.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   Counting the solutions of λ 1 x 1 k 1 + ⋯ + λ t x t k t ≡ c mod n  

    Li, Songsong (Corresponding author.) , Ouyang, Yi
    Journal of number theory v.187 ,pp. 41 - 65 , 2018 , 0022-314x ,

    초록

    Abstract Given a polynomial Q ( x 1 , ⋯ , x t ) = λ 1 x 1 k 1 + ⋯ + λ t x t k t , for every c ∈ Z and n ≥ 2 , we study the number of solutions N J ( Q ; c , n ) of the congruence equation Q ( x 1 , ⋯ , x t ) ≡ c mod n in ( Z / n Z ) t such that x i ∈ ( Z / n Z ) × for i ∈ J ⊆ I = { 1 , ⋯ , t } . We deduce formulas and an algorithm to study N J ( Q ; c , p a ) for p any prime number and a ≥ 1 any integer. As consequences of our main results, we completely solve: the counting problem of Q ( x i ) = ∑ i ∈ I λ i x i for any prime p and any subset J of I ; the counting problem of Q ( x i ) = ∑ i ∈ I λ i x i 2 in the case t = 2 for any p and J , and the case t general for any p and J satisfying min ⁡ { v p ( λ i ) | i ∈ I } = min ⁡ { v p ( λ i ) | i ∈ J } ; the counting problem of Q ( x i ) = ∑ i ∈ I λ i x i k in the case t = 2 for any p ∤ k and any J , and in the case t general for any p ∤ k and J satisfying min ⁡ { v p ( λ i ) | i ∈ I } = min ⁡ { v p ( λ i ) | i ∈ J } .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   Fine Selmer groups of congruent Galois representations  

    Lim, Meng Fai (School of Mathematics and Statistics & Hubei Key Laboratory of Mathematical Sciences, Central China Normal University, Wuhan, 430079, PR China ) , Sujatha, Ramdorai (Department of Mathematics, University of British Columbia, Vancouver, BC V6T 1Z2, Canada)
    Journal of number theory v.187 ,pp. 66 - 91 , 2018 , 0022-314x ,

    초록

    Abstract In this paper, we study the fine Selmer groups of two congruent Galois representations over an admissible p -adic Lie extension. We show that under appropriate congruence conditions, if the dual fine Selmer group of one is pseudo-null, so is the other. Our results also compare the π -primary submodules of the two dual fine Selmer groups. We then apply our results to compare the structure of Galois group of the maximal abelian unramified pro- p extension of an admissible p -adic Lie extension and the structure of the dual fine Selmer group over the said admissible p -adic Lie extension.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Rigorous analysis of a randomised number field sieve  

    Lee, Jonathan D. (Mathematical Institute, University of Oxford, UK ) , Venkatesan, Ramarathnam (Microsoft Research India, India)
    Journal of number theory v.187 ,pp. 92 - 159 , 2018 , 0022-314x ,

    초록

    Abstract Factorisation of integers n is of number theoretic and cryptographic significance. The Number Field Sieve (NFS) introduced circa 1990, is still the state of the art algorithm, but no rigorous proof that it halts or generates relationships is known. We propose and analyse an explicitly randomised variant. For each n , we show that these randomised variants of the NFS and Coppersmith's multiple polynomial sieve find congruences of squares in expected times matching the best-known heuristic estimates.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   On the equation A!B!= C!  

    Hajdu, L. (University of Debrecen, Institute of Mathematics, H-4010 Debrecen, P.O. Box 12, Hungary ) , Papp, Á (University of Debrecen, Institute of Mathematics, H-4010 Debrecen, P.O. Box 12, Hungary ) , . (Eszterházy Károly University, Institute of Mathematics and Informatics, H-3300 Eger, Leányka str. 4, Hungary) , Szaká , cs, T.
    Journal of number theory v.187 ,pp. 160 - 165 , 2018 , 0022-314x ,

    초록

    Abstract We consider the equation in the title in positive integers A , B , C . We give an explicit upper bound for C in terms of the difference k : = B − A . Further, we show that for k ≤ 10 6 this equation has only one (long known) non-trivial solution, given by 6 ! 7 ! = 10 ! .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   The first and second moments of reversed Dickson polynomials over finite fields  

    Cheng, Kaimin (Mathematical College, Sichuan University, Chengdu 610064, PR China ) , Hong, Shaofang (Mathematical College, Sichuan University, Chengdu 610064, PR China)
    Journal of number theory v.187 ,pp. 166 - 188 , 2018 , 0022-314x ,

    초록

    Abstract Let n and k be nonnegative integers. In 2010, Hou and Ly evaluated the first and second moments of the n -th reversed Dickson polynomial of the first kind. In 2016, Hong, Qin and Zhao presented a recursive formula for the first moment of the n -th reversed Dickson polynomial of the second kind. In this paper, we introduce a new method to investigate the moments of the n -th reversed Dickson polynomial of ( k + 1 ) -th kind. In fact, we first show an extension of the famous Lucas' congruence and then study arithmetic properties of some two-variable linear congruences. Finally, with more efforts, we arrive at the explicit formulas for the first and second moments of the n -th reversed Dickson polynomial of the ( k + 1 ) -th kind.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   Squarefree polynomials with prescribed coefficients  

    Oppenheim, Amotz (Corresponding author.) , Shusterman, Mark
    Journal of number theory v.187 ,pp. 189 - 197 , 2018 , 0022-314x ,

    초록

    Abstract For nonempty subsets S 0 , … , S n − 1 of a (large enough) finite field F satisfying [FORMULA OMISSION] we show that there exist a 0 ∈ S 0 , … , a n − 1 ∈ S n − 1 such that [FORMULA OMISSION] is a squarefree polynomial.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지